Hey, it is being prescribed for
Attention deficit hyperactive disorder [ADHD]
It is a powerful CNS stimulant, causing increase in
mental activity, physical activity, wakefulness, euphoria
It acts on the hypothalamus and inhibits the feeding center there by suppressing appetite.
Side effects include restlessness, irritability, confusion
used as a drug of abuse.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am taking Amphetamine,the doctor prescribed for me for headaches and to help me sleep, but I m not sure if this drug is safe I have fibromyalgia also and he said it helps with that also. I m not sure of any of this and I do not like taking drugs. I am 64 yrs. old. what should I be taking for headaches? they seem to go away when I have a cup of coffee. Does this drug really help with what I have mentioned??
Long term effects from amphetamines? Doctor I take 30xr adderall and 10mg tabs fast acting everyday. Being a full time nurse it helps getting up at odd hours. Am I at risk for any heart or vascular complications down the road? I read some side effects are palpations, tachy, insomnia,no appetite, dry mouth, yadda yadda. Been on it for over 6yrs. Different doctors prescribe all sorts of weird dosages. What would work for me? Also a full time student as a family nurse practioner. Regards: Chris Dolak BSN-RN
I was prescribed Regimex by my doctor for weight issues. I was injured on my job and took a urine test that came back positive for anphetamines and methanphetamine. I took my prescribed pill every morning at 9:00. I had the drug test at 12:30. The doctor that I went to for the urine test advised that my level was to high. I lost my job because the toxicologist that performed the test said that it could not be my medication. I have never taken illegal drugs in my life. Please I need help on what to do. I have found some information about regimex but nothing on the outcome of a urine test while taking it. Anything. Please help
My fiance has been suffering from vomiting, dehydration, sweating, and a severe headache for the past hour. He says he feels like he is hungover but he has not been drinking. He is also on 10mg adderall and has been for a few months now. He has been on it before, so it s not new to his system. Could the medication have anything to do with it or could it be a stomach virus?
worried about my soon to be 32 year old girlfriend. she recently had some health issues and spent time with hospital (umass Worcester) due to a Liasion on her spine that was bleeding.....long story short, I know she has started abusing the hydrocodone, she has been given. She is also prescribed 30mg Adderall, and 10mg celexa, at least I think the celexa is 10mg, she said its the lowest dose you can get. Tonight, she has complained she has a very weird sharp pain, just about her stomach, just below rib cage....she said its happened 1 other time, few weeks ago....I think it has something to do with all the drugs, she s taking, but don t want to say that.....she s had her appendix and gall bladder out years ago.....I guess my question is, could side effects of all the rx she is on, cause this pain she has....
Hi I am a 23 year old, 108 lb female. I started Intuniv yesterday for ADHD. I also take Adderall, Lamictal, Lithium, Saphris, and Ativan. Besides the normal sleepiness that Intuniv causes, I suddenly got a severe sore throat, chest pain, and dry cough that got worse throughout the day. This morning I was too tired to get up for a while and my throat was killing me. Couldnt get ahold of psychiatrist so decided to not take it after reading a few posts about people taking it and developing sore throats. I feel better than I did last night and earlier. Is this a side effect or did I just coincidentally get sick? How common is it, if a side effect? I had no symptoms whatsoever of developing the flu, it just started suddenly. I can even remember the exact second it came on. And now, after being up and not taking it, I can swallow again and am not coughing. So I think I m not going to take it. Is that a logical move?
Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?
Currently taking Zonegram for migraines, lexapro for mild depression and cymbalta for mild depression a anxiety . along with adderall for years i have been complaining of not being able to find words, and forgetfullness. I was tested about 1 year...
over the past year I have built up a high tolerance to 70mg Vyvanse taken 1 every morning. this past week it has completely stoped working. sometimes I actually think I must have forgotten to take it this morning would a drug holiday be the best...